# SDR AALA201507139007

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 362 hours, 132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low Pressure
- Location: R1 Door
- Part time: 362 hours, 132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ON CID PANEL SAYS CAB STILL PRESSURIZED.  SERVICED 1R DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002A.
